# SDR 2007UALA04977

- Difficulty date: December 5, 2007
- Submitted: December 6, 2007
- Operation: Air carrier
- Aircraft: N375UA
- Make and model: Boeing 737322
- Aircraft serial: 24640
- Aircraft time: 50,961 hours, 35,588 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Cracked
- Location: Bs 360 S15l
- Part time: 50,961 hours, 35,588 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER SPLICE CRACKED AT STR 15L ON LOWER FLANGE AT BS 360. SUSPECT NORMAL AC OPERATION. MAJOR REPAIR ACCOMPLISHED BY REPLACING STRINGER SPLICE. AC OK FOR SERVICE
